Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Patch on scalp, scaly, flaking. Using triben-b, noskorf lotion. Psoriasis infection?

MY DAUGHTER IS 9 YRS OLD AND HAS A RED PATCH ,VERY SMALL, AROUND 2CM IN DIAMETER ON HER SCALP WHICH IS SCALY AND FLAKES OUT LEAVING REDDISH PATCH. DERMATOLOGISTS SUSPECT SEBORRHIC DERMATITIS/ PSORIASIS AS IT IS NOT GOING SINCE A YEAR NOW. ON APPLYING TRIBEN-B AND NOSKORF LOTION 2-3 TIMES A DAY IT DISAPPEARS WITHIN 10 DAYS BUT REAPPEARS ON STOPPING. kindly tell whether is it psoriasis and am i on the right path.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello

as your doctors suggested it could be either psoriasis or seborrheic dermatitis.
its difficult to say which one only based on a description. however it is sometimes difficult to distinguish one from the other, but you are on the right track by giving her the correct treatment.
it needs to be continued.
regards
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor